Journal of Applied Mathematics and Stochastic Analysis
Volume 2004 (2004), Issue 1, Pages 1-8
Essential -type maps and
1Department of Mathematical Sciences, Florida Institute of Technology, Melbourne 32901-6975, FL, USA
2Department of Mathematics, National University of Ireland, Galway, Ireland
Received 10 February 2003; Revised 15 September 2003
Copyright © 2004 R. P. Agarwal and Donal O'Regan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We present a new continuation theorem for
-type maps. The analysis is elementary
and relies on properties of retractions and fixed point theory
for self-maps. Also we present some Birkhoff-Kellogg type
theorems on invariant directions.